# SDR SWIA202162500

- Difficulty date: September 16, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N772SK
- Make and model: Cndair CL600*
- Aircraft serial: 10235
- Aircraft time: 41,974 hours, 26,977 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON PASSENGER DOOR FWD FORMER AT FS323.00. P/N : 601R318035-5    (C-CHECK RO 11/10/2021)   REMOVED AND REPLACED FWD FORMER AT S323.00 P/N 601R318035-5 REF CRJ700 SRM 51-42-21-001-001-A01, SRM 51-42-06-001-001-A01 AND DWG601R31702 REV -N PRESSURE CHECK GOOD REF CRJ700 AMM 21-31-00-910-801-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUE CARD FOR WORK PERFORMED.
